How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Hasan Your Own Question
Dr. Hasan
Dr. Hasan, Doctor
Category: Health
Satisfied Customers: 8568
Experience:  MBBS, FCPS, with experience in all fields of medicine and surgery
28983357
Type Your Health Question Here...
Dr. Hasan is online now
A new question is answered every 9 seconds

I have been out of the hospital since 12/24. In for 8 days.

Resolved Question:

I have been out of the hospital since 12/24. In for 8 days. They did an xray which showed a different pattern than before.
I had no cold symptoms but quickly the top of my chest became inflammed and bronchitus set in with a fever. Z pack at the get go did not work. A week later I was in the hospital.
I have light asthma, ( use a nebulizer a couple times a yr, never use rescue inhaler) I take 220mg Asthmanex daily, and Singular at night. I used to be a light smoker.
Its taking for ever to get well. Im very exhausted since the hospital. I have a few sharp pains in my chest (feels like nerves mending perhaps).
I have this horrible feeling that there is some thing thats in my larynx that wasnt caught.
I was on levanex antibiotic and inhaled steroids and 10 days of pill form steroid 20mg daily. Im off my meds now except for asthamnex/singular and I still do the nebulizer daily with inhaled steroids.
I cant get too busy I get so darn tired. Is this all normal? Im 49yrs old and otherwise very healthy.
Submitted: 6 years ago.
Category: Health
Expert:  Dr. Hasan replied 6 years ago.

DR HASAN :

HI

DR HASAN :

Thanks for your question

DR HASAN :

Do you have symptoms like nasal obstruction, nasal discharge, fluid trickling in throat, cough?

JACUSTOMER-jww15tbi- :

none

DR HASAN :

Sputum?

JACUSTOMER-jww15tbi- :

on occassion since getting better, example once every other day I just get some foam I cough up, thinking that its some kind of mucous but its clear foam. This is getting less and less.

DR HASAN :

and what about larynx feeling you described?

JACUSTOMER-jww15tbi- :

I really appreciate this help.

JACUSTOMER-jww15tbi- :

Im still writing

DR HASAN :

ok

JACUSTOMER-jww15tbi- :

When i talk for 30 mins my larynx get a bit worn, my voice gets very slightly affected as if im getting laryngitis. My throat area and into my trachea just seems to feel sore. There is no redness, inflammation. I had a bronchoscopy with good results.

JACUSTOMER-jww15tbi- :

This whole thing began with this feeling in my throat and trachea like I have bug thats waiting to fester

JACUSTOMER-jww15tbi- :

Also, I felt very good three days ago and went out for 5 hours thinking I was better. I completly wore my self out. I went to the mall. I have slid back since this. I feel like a fool for doing this. I was busting to get out and too still feeling steroid effect.

DR HASAN :

Do you feel any voice problem when you wake up in the morning or its only with passing day if more you talk the more it get worse

JACUSTOMER-jww15tbi- :

Only with passing day when I talk more

DR HASAN :

Have you seen an ENT so far for the status of your vocal cords?

JACUSTOMER-jww15tbi- :

No

DR HASAN :

But you have seen pulmonologist?

JACUSTOMER-jww15tbi- :

Yes, Im seeing him on Thursday

DR HASAN :

havenot you seen him before?

DR HASAN :

who did the bronchoscopy?

JACUSTOMER-jww15tbi- :

Yes, he did the endoscopy in the hospital and he treated me also in the hospital

JACUSTOMER-jww15tbi- :

i mean bronchoscopy

DR HASAN :

ok fine

DR HASAN :

What do you mean by being tired, do you feel breathless ? is this with mild exertion?

JACUSTOMER-jww15tbi- :

Fatigue quickly. I check my vital capacity and its good. Being up and about just inside my condo (no stairs) putzing around I seem to tire easily.

JACUSTOMER-jww15tbi- :

I do not feel breathless, no wheezing.

DR HASAN :

Any other sympXXXXX XXXXXke constipation, increased sleep, hair thinning etc/

JACUSTOMER-jww15tbi- :

I also own a cat but I went to an allergist and Imnot positive for dander

JACUSTOMER-jww15tbi- :

none of the above

DR HASAN :

your thyroid hormones levels ?

JACUSTOMER-jww15tbi- :

Yes, I got those checked a couple times with in the last 8mths and they with in normal range

DR HASAN :

Your Hemoglobin levels?

JACUSTOMER-jww15tbi- :

Yes, I believe they did a thorough bld work up in the hospital

DR HASAN :

anyother medical condition you have other than already described?

JACUSTOMER-jww15tbi- :

I have never craved fruits like this before. No other medical condition. Just the very mild asthma

DR HASAN :

Any antihistamines you have taken ?

DR HASAN :

were you on oral steriods also

JACUSTOMER-jww15tbi- :

I tend to be anxious and take xanax prn but thats really nothing to speak of and its .25 lowest dose I was on oral steroids during the hospital stay (u mean pills not nebulizer?) Pills Im down to my last 5mg tomorro morning. I was on about 9 -10 days of 20 mgs daily as begun in the hospital. I use steroid in my nebulizer once daily now, at .5 mg Budesonide

DR HASAN :

Thanks for your input

DR HASAN :

I have tried to figure out the causes possible for tiredness but to me it seems finally that its your medications

DR HASAN :

Steroids yes can cause but the pills not the inhaled one can do this

JACUSTOMER-jww15tbi- :

no antihistamines at all Your welcome I cant tell you how much I appreciate your assistance How so?

DR HASAN :

Second thing is singulair that can also cause tiredness

DR HASAN :

You are off the pills now so hopefully you will start feeling better

JACUSTOMER-jww15tbi- :

I dont understand. Steroids yes can cause but the pisll not the inhaled one can do what?

DR HASAN :

This feeling of tiredness can be a side effect of oral steroids

DR HASAN :

but the inhaled steroids cannot do this usually

JACUSTOMER-jww15tbi- :

the pills or nebulizer I think you mean the pills

JACUSTOMER-jww15tbi- :

ok

DR HASAN :

yes i mean pills

DR HASAN :

So donot worry , it seems to be medicines side effects and you will start recovering

JACUSTOMER-jww15tbi- :

So maybe I should consult with my pulmonary to see an ENT if my larynx is still getting hoarse easily

DR HASAN :

Yes that is a separate thing

JACUSTOMER-jww15tbi- :

ok.

DR HASAN :

ENT visit is required for voice problem

DR HASAN :

Vocal cords need to be assessed

JACUSTOMER-jww15tbi- :

I guess the craving for fruit is just my body wanting to soak up vitamins a c and e

JACUSTOMER-jww15tbi- :

ok I will do this

DR HASAN :

Whenever you speak, never whisper or shout , both are equally bad

DR HASAN :

just speak normally

DR HASAN :

I wish you good luck

DR HASAN :

and i wish that you GET WELL SOON

DR HASAN :

If you are happy with the chat, please click ACCEPT

JACUSTOMER-jww15tbi- :

ok thank you so much again. :)

Dr. Hasan and other Health Specialists are ready to help you